MAUDE Adverse Event Report: THE DAAVLIN DISTRIBUTING CO. DAAVLIN 7 SERIES

THE DAAVLIN DISTRIBUTING CO. DAAVLIN 7 SERIES
Model Number 7 SERIES
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We, the manufacturer have investigated the reported incident.The device was found to have been purchased via an unauthorized third-party (thrift store) and used by a consumer without medical prescription or supervision, as show on the labels.The patient reported using the device for a duration exceeding the maximum recommended exposure time, having misinterpreted the medical device as a consumer tanning unit.Investigation of the device (or device records) indicates the device functioned according to specifications.No device malfunction was identified.The event is attributed to off-label misuse.
 
Event or Problem Description
This is in response to previously filed maude report mw5180372.Patient purchased device from thrift store that advertised it as a tanning bed, and recommended a 6 minute treatment time.Patient felt uncomfortable "several minutes" into treatment, and experienced significant erythema 12 hours later, leading the patient, in confusion, to seek medical treatment.

Brand Name
DAAVLIN 7 SERIES
Common Device Name
7 SERIES
Manufacturer (Section D)
THE DAAVLIN DISTRIBUTING CO.
205 west bement street
bryan OH 43506
Manufacturer (Section G)
THE DAAVLIN DISTRIBUTING CO.
205 west bement street
bryan OH 43506
Manufacturer Contact
michele thiel
205 west bement street
bryan, OH 43506
4196366304
MDR Report Key24652618
Report Number1526255-2026-00001
Device Sequence Number5664417
Product Code FTC
UDI-Device IdentifierB280808HO0004CT6ND00
UDI-PublicB280808HO0004CT6ND00
Combination Product (Y/N)N
PMA/510(K) Number
K212510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number7 SERIES
Device Catalogue Number808HO0004CT6ND
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale